Sudden Wounds Appear And Widen?

Illustration of Sudden Wounds Appear And Widen?
Illustration: Sudden Wounds Appear And Widen? cdn.britannica.com

Hello … I want to ask … About my 8-year-old brother on his face suddenly appeared like a dry round wound in white and then the edges had red spots .. The wound was as big as a marble and growing bigger at first it was painful but now it’s not but still widening .. Already given ointment is still growing .. Please what is the disease and how to treat it

1 Answer:

Hello Aang


White patches on the face can be caused by various causes. From the circumstances that your sister experienced, white patches appear on the face may be caused by a fungal infection.


Fungal infections such as tinea versicolor, for example, can occur in various parts of the body including the facial area. Tinea versicolor can occur at a young or old age. Tinea versicolor can cause a variety of images on the skin, such as the appearance of vaginal discharge accompanied by smooth peeling skin. in addition, tinea versicolor can also cause itching and burning if accompanied by bacterial infection. Tinea versicolor can expand if not treated, or if you use any improper drug. Tinea versicolor requires treatment with certain antifungal drugs (adjusted to your sister's condition).


But other than that, the situation that your sister is experiencing can also be caused by other causes such as:

irritant dermatitis
other types of fungal infections
vitiligo

therefore, if your natural condition does not improve, it is best for your sister to go directly to a dermatologist, so that the doctor can examine your sister's condition further, and provide appropriate therapy. Take care of the hygiene of your sister's face, do not give any medicine, and wipe the face with a clean towel if sweating.


The following article you can read about the panel


please remember. thank you

: by

Related Question

Allow Taking TB Drugs Together With Antihypertensive Drugs?

Allow Taking TB Drugs Together With Antihypertensive Drugs?

(1 year ago)

want to ask me again for TB treatment for now, while my blood pressure is high 150/100 may I take blood-lowering drugs along with TB drugs...

Causes And Overcome Vomiting And Diarrhea That Recurs?

Causes And Overcome Vomiting And Diarrhea That Recurs?

(1 year ago)

Hello, I want to ask why do I often feel like I am vomiting, is it because of the wrong meal or what? The problem is that yesterday it was cured again now again...

Consumption Of Pregnant Drugs With Milk?

Consumption Of Pregnant Drugs With Milk?

(9 months ago)

, sorry, I want to ask r nWhat if the type of pregnant medicine is taken with milk? I am a person who has difficulty swallowing the medicine r nThank you...

Leave a Reply

Your email address will not be published. Required fields are marked *